# SDR 2022F00016

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: General aviation
- Aircraft: N696QS
- Make and model: Cessna 120
- Aircraft serial: 680A0227
- Aircraft time: 2,063 hours, 1,333 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 67410325
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 2,063 hours, 1,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIPPED PLATING ON RIGHT MAIN LANDING GEAR AXLE P/N 6741032-5. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ32727M1 REV. B DATED DECEMBER 6, 2021; 680A-0227 (N696QS) RIGHT MAIN LANDING GEAR AXLE PLATING DAMAGE (CHIPPED).
